# SDR AUS20020564

- Difficulty date: June 6, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Cessna 210-5A
- Engine: Cont IO470F
- Propeller: Mcauly D2A34C58
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Condition: Broken
- Location: Reciprocating En
- Part time: 1,000 cycles
- Component: Reciprocating En, Cont, IO470F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 CYLINDER PISTON SKIRT BROKEN IN AREA BELOW THE BOTTOM PISTONRING. INVESTIGATION FOUND SIMILAR DAMAGE TO THE NO2 PISTON.
